# SDR DXTA2023110699810

- Difficulty date: November 5, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N683QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605643
- Aircraft time: 14,449 hours, 11,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 99131
- Part serial: 103545
- Condition: Inoperative
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT INSPECTION FOUND AFT CABIN EMERGENCY LIGHTING IS INOPERATIVE. EXTERIOR EMERGENCY LIGHTING IS ALSO INOPERATIVE.  FOUND ORIGINAL AFT BATTERY WAS DEPLETED. R&R AFT BATTERY PACK & PERFORMED 2 HOUR CHARGE. C/W AMM 33-50-01. ALSO FOUND HT048 BREAKER POPPING NOT ALLOWING AFT EMER LIGHTS TO ILLUMINATE. PERFORMED WIRING CHECKS FROM HT048 BACK TO PC040 TO BOTH SIDES OF AFT EMERGENCY EXIT LIGHTS & FOUND SHORTED WIRES ON TOILET EXIT SIGN. REPAIRED SHORTED WIRES PER SPM 20-30-25, REINSTALLED TOILET SURROUND, AFT EQUIPMENT RACK, & EMERGENCY LIGHTS BACK TO LOCATION. CONFIRMED NOW ALL EMERGENCY LIGHTS ILLUMINATE IN "ON" MODE OF EMERGENCY SETTING. OPS CHECK GOOD. C/W WDM 33-50-01 & IMM DWG 4578500.
